# SDR SWAA2021120950415

- Difficulty date: December 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-800
- Aircraft serial: 36670
- Aircraft time: 16,847 hours, 7,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN F/A FLASHLIGHTS INOP. ; AFT CAIN FA FLASHLIGHTS INOP.  OPS CHECK GOOD REF AM 25-64-00
